# SDR LR7A2013032500619

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,065 hours, 29,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T30050
- Condition: Cracked
- Location: Bs 165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK,  FOUND CRACKS IN PRESSURE BULKHEAD BS 165, LBL 70, WL 165 TO WL 170 .  REPAIRED IAW SRM FIG 53-30-17.
